# SDR CALA2013121693737

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,179 hours, 17,269 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW LM 7835, DURING OPERATIONAL CHECK OF DOOR 1L, FOUND UPPER HINGE COVER OUT OF SEQUENCE & CONTACTING DOOR HINGE DURING OPERATION.  LARGE CLUNKING NOISE AS DOOR IS CLOSED APPROXIMATELY MIDPOINT OF DOOR SWING.  ADJUSTED GUIDE ARM IAW AM M 52-11-04.
